CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 7, 页码: 4337-4376
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
Contact discontinuity  Supersonic flow  Free boundary  Compressible Euler equation  Finitely long nozzle  
Supersonic flow onto solid wedges, multidimensional shock waves and free boundary problems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 8, 页码: 1353-1370
Authors:  Chen, Gui-Qiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
shock wave  free boundary  wedge problem  transonic  mixed type  Euler equations  static stability  dynamic stability  
Stability of transonic shocks in steady supersonic flow past multidimensional wedges 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 314, 页码: 493-539
Authors:  Chen, Gui-Qiang;  Fang, Beixiang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Stability  Multidimensional  M-D  Transonic shocks  Steady  Supersonic  Wedge  Nonlinear approach  Iteration scheme  A priori estimates  Boundary value problems  Weighted norms  Instability  Asymptotic behavior  
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
TWO-DIMENSIONAL STEADY SUPERSONIC EXOTHERMICALLY REACTING EULER FLOW PAST LIPSCHITZ BENDING WALLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2017, 卷号: 49, 期号: 2, 页码: 818-873
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
steady  supersonic  reacting Euler flow  rarefaction wave  wavefront tracking scheme  Lispchitz bending wall  entropy solutions  asymptotic behavior  stability  
THE TWO-DIMENSIONAL RIEMANN PROBLEM FOR ISENTROPIC CHAPLYGIN GAS DYNAMIC SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2010, 卷号: 9, 期号: 2, 页码: 431-458
Authors:  Guo, Lihui;  Sheng, Wancheng;  Zhang, Tong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
2-D Riemann problem  Chaplygin gas  full linear degenerate  delta wave  
CRITICAL TRANSONIC SHOCK AND SUPERSONIC BUBBLE IN OBLIQUE RAREFACTION WAVE REFLECTION ALONG A COMPRESSIVE CORNER 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2010, 卷号: 70, 期号: 8, 页码: 3140-3155
Authors:  Sheng, Wancheng;  Wang, Guodong;  Zhang, Tong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical transonic shock  supersonic bubble  Euler equations  oblique rarefaction wave reflection  numerical generalized characteristic analysis method  
Well-posedness for two-dimensional steady supersonic Euler flows past a Lipschitz wedge 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 6, 页码: 1521-1550
Authors:  Chen, Gui-Qiang;  Li, Tian-Hong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
well-posedness  wave front tracking  supersonic flow  Euler flow  wedge  
Resolving the shock-induced combustion by an adaptive mesh redistribution method 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2007, 卷号: 224, 期号: 2, 页码: 587-600
Authors:  Yuan, Li;  Tang, Tao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
adaptive mesh redistribution  monitor function  chemically reacting flow  shock-induced combustion  
Global solution of an initial-value problem for two-dimensional compressible Euler equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2002, 卷号: 179, 期号: 1, 页码: 178-194
Authors:  Li, JQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
two-dimensional gas expansion  compressible Euler equations  the existence of global continuous solutions  linearly degenerate equations  rarefaction waves